Further aspects of transcendence theory
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 153-163
@incollection{AST_1977__41-42__153_0,
     author = {Baker, A. and Stewart, C. L.},
     title = {Further aspects of transcendence theory},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {153-163},
     zbl = {0343.10016},
     mrnumber = {447129},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__153_0}
}
Baker, A.; Stewart, C. L. Further aspects of transcendence theory, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 153-163. http://www.numdam.org/item/AST_1977__41-42__153_0/

[1] A. Baker, Linear forms in the logarithms of algebraic numbers IV, Mathematika 15 (1968), 204-216. | MR 258756 | Zbl 0169.37802

[2] A. Baker, The Diophantine equation y 2 =ax 3 +bx 2 +cx+d, J. London Math. Soc. 43 (1968), 1-9. | MR 231783 | Zbl 0155.08701

[3] A. Baker, A sharpening of the bounds for linear forms in logarithms. Acta Arith. 21 (1972), 117-129. | Article | MR 302573 | Zbl 0244.10031

[4] A. Baker, Some aspects of transcendence theory. Astérisque 24-25 (1975), 169-175. | MR 374044 | Zbl 0303.10033

[5] A. Baker, Transcendental number theory (Cambridge Univ. Press, 1975). | Article | MR 422171 | Zbl 0297.10013

[6] A. Baker, The theory of linear forms in logarithms. Advances in transcendence theory (Academic Press, London and New York, 1977). | MR 498417 | Zbl 0361.10028

[7] J. Coates, An effective p-adic analogue of a theorem of Thue II : The greatest prime factor of a binary form. Acta Arith. 16 (1970), 399-412. | Article | MR 263741 | Zbl 0221.10026

[8] S. V. Kotov, Greatest prime factor of a polynomial. Mat. Zametki 13 (1973), 515-522. | MR 327670 | Zbl 0267.12002 | Zbl 0253.12003

[9] A. J. Van Der Poorten, On Baker's inequality for linear forms in logarithms. Math. Proc. Camb. Phil. Soc. (to appear). | MR 417067 | Zbl 0341.10030

[10] A. J. Van Der Poorten, Effectively computable bounds for the solutions of certain Diophantine equations. Acta Arith. (to appear). | MR 450195 | Zbl 0318.10016

[11] A. J. Van Der Poorten, Linear forms in logarithms in the p-adic case. Advances in transcendence theory (Academic Press, London and New York, 1977). | MR 498418

[12] A. Schinzel and R. Tijdeman, On the equation y m =P(x), Acta Arith. (to appear). | MR 422150 | Zbl 0339.10018

[13] T. N. Shorey, On linear forms in the logarithms of algebraic numbers. Acta Arith. 30 (1976), 27-42. | Article | MR 412117 | Zbl 0289.10023

[14] T. N. Shorey and R. Tijdeman, New applications of Diophantine approximations to Diophantine equations (to appear). | MR 447110 | Zbl 0341.10017

[15] T. N. Shorey and R. Tijdeman, On the greatest prime factors of polynomials at integer points, Compositio Math, (to appear). | MR 424681 | Zbl 0338.10040

[16] T. N. Shorey, A.J. Van Der Poorten, A. Schinzel and R. Tijdeman, Applications of the Gelfond-Baker method to Diophantire equations. Advances in transcendence theory (Academic Press, London and New York, 1977). | MR 472689 | Zbl 0371.10015

[17] V. G. Sprindžuk, The greatest prime divisor of a binary form, Doklady Akad. Nauk. BSSR, 15 (1971), 389-391. | MR 286752

[18] C. L. Stewart, Divisor properties of arithmetical sequences, Ph.D. dissertation (Cambridge, 1976).

[19] C. L. Stewart, On divisors of Fermat, Fibonacci, Lucas and Lehmer numbers, Proc. London Math. Soc. (to appear). | MR 491445 | Zbl 0491.10010 | Zbl 0389.10014

[20] C. L. Stewart, Primitive divisors of Lucas and Lehmer numbers. Advances in transcendence theory (Academic Press, London and New York, 1977). | MR 476628

[21] R. Tijdeman, On the equation of Catalan, Acta Arith. 29 (1976), 197-209. | Article | MR 404137